I have been on 150mg of nefazadone for years and 6 months ago my doctor suggested increasing my dose to about 300 in 50mg increments. I went up to 200 and this helped incredibly. Went from weekly panic attacks and severe anxiety to the occasional adrenaline rush but not a full blown attack. When I tried to go up again to 250 I felt like a zombie and couldn't handle it. It has been 6 months and I still have episodic attacks and anxiety So I went to see my doctor. He suggested trying to up it again. Today was my first day on 250mg and I felt really out of it. I hate that feeling but wanted to know if anyone else has had the same experience and if so how long should I give it to make it a fair try? Thanks so much.
Hi Ashinall, All sound pretty normal and sometimes the dose change might take a few weeks to adjust if it is still going on Check with your doctor you might have to increase it by half the amount at a time for less side effects..Hope you are getting some relief and feeling better.Chuck1957 Have a good evening.
- Nefazodone Information for Consumers
- Nefazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nefazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2015 • 3 answers
Posted 7 Nov 2016 • 1 answer
Fluoxetine - Increasing dose from 20 mg to 40 mg and I am wondering if I will experience the same...
Posted 6 Oct 2017 • 3 answers
Posted 16 Oct 2017 • 1 answer
Posted 26 Jan 2018 • 1 answer